Relative Kazhdan property
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 2, p. 301-333
@article{ASENS_2006_4_39_2_301_0,
     author = {de Cornulier, Yves},
     title = {Relative Kazhdan property},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {2},
     year = {2006},
     pages = {301-333},
     doi = {10.1016/j.ansens.2005.12.006},
     zbl = {1107.22001},
     mrnumber = {2245534},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_2_301_0}
}
de Cornulier, Yves. Relative Kazhdan property. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 2, pp. 301-333. doi : 10.1016/j.ansens.2005.12.006. http://www.numdam.org/item/ASENS_2006_4_39_2_301_0/

[1] Akemann C.A., Walter M.E., The Riemann-Lebesgue property for arbitrary locally compact groups, Duke Math. J. 43 (1976) 225-236. | MR 399757 | Zbl 0328.43008

[2] Akemann C.A., Walter M.E., Unbounded negative definite functions, Canad. J. Math. 33 (4) (1981) 862-871. | MR 634144 | Zbl 0437.22004

[3] Bekka B., De La Harpe P., Valette A., Kazhdan's Property (T), Forthcoming book, currently available at, http://name.math.univ-rennes1.fr/bachir.bekka/.

[4] Bekka B., Louvet N., On a variant of Kazhdan's Property (T) for subgroups of semisimple groups, Ann. Inst. Fourier 47 (4) (1997) 1065-1078. | Numdam | MR 1488244 | Zbl 0874.22006

[5] Borel A., Serre J.-P., Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv. 39 (1964) 111-164. | MR 181643 | Zbl 0143.05901

[6] Borel A., Tits J., Groupes réductifs, Publ. Math. Inst. Hautes Études Sci. 27 (1965) 55-151. | Numdam | MR 207712 | Zbl 0145.17402

[7] Bridson M.R., Haefliger A., Metric Spaces of Non-Positive Curvature, Springer, Berlin, 1999. | MR 1744486 | Zbl 0988.53001

[8] Brown K.S., Buildings, Springer, Berlin, 1989. | MR 969123 | Zbl 0715.20017

[9] Burger M., Kazhdan constants for SL 3 Z, J. Reine Angew. Math. 431 (1991) 36-67. | MR 1089795 | Zbl 0704.22009

[10] Cherix P.-A., Cowling M., Jolissaint P., Julg P., Valette A., Groups with the Haagerup Property, Progress in Mathematics, vol. 197, Birkhäuser, Basel, 2001. | MR 1852148 | Zbl 1030.43002

[11] Comfort W.W., Topological groups, in: Kunen K., Vaughan J.E. (Eds.), Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, pp. 1143-1263. | MR 776643 | Zbl 0604.22002

[12] De Cornulier Y., Kazhdan and Haagerup Properties in algebraic groups over local fields, J. Lie Theory 16 (2006) 67-82. | MR 2196414 | Zbl 05056031

[13] de Cornulier Y., Strongly bounded groups and infinite powers of finite groups, Comm. Algebra, in press. | Zbl 05057310

[14] de Cornulier Y., On Haagerup and Kazhdan Properties, Thèse sciences, École Polytechnique Fédérale de Lausanne, No 3438 (2005).

[15] de Cornulier Y., Tessera R., Valette A., Isometric group actions on Hilbert spaces: growth of cocycles, Preprint No 3438, 2005.

[16] Delaroche C., Kirillov A., Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés (d'après Kajdan), Sém. Bourbaki, 20e année, 1967-1968, No 343, 1968. | Numdam | Zbl 0214.04602

[17] Dixmier J., Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969. | MR 246136 | Zbl 0174.18601

[18] Faraut J., Harzallah K., Distances hilbertiennes invariantes sur un espace homogène, Ann. Inst. Fourier 24 (3) (1974) 171-217. | Numdam | MR 365042 | Zbl 0265.43013

[19] Fernós T., Relative Property (T) and linear groups, arXiv, math.GR/0411527, Ann. Inst. Fourier, in press. | Numdam | MR 2282675 | Zbl 05145728

[20] Furstenberg H., A note on Borel's density theorem, Proc. Amer. Math. Soc. 55 (1976) 209-212. | MR 422497 | Zbl 0319.22010

[21] Guentner E., Higson N., Weinberger S., The Novikov Conjecture for linear groups, Publ. Math. Inst. Hautes Études Sci. 101 (2005) 243-268. | Numdam | MR 2217050 | Zbl 1073.19003

[22] De La Harpe P., Valette A., La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque, vol. 175, SMF, Paris, 1989. | Zbl 0759.22001

[23] Jolissaint P., On Property (T) for pairs of topological groups, Enseign. Math. (2) 51 (2005) 31-45. | MR 2154620 | Zbl 1106.22006

[24] Kazhdan D., Connection of the dual space of a group with the structure of its closed subgroups, Funct. Anal. Appl. 1 (1967) 63-65. | MR 209390 | Zbl 0168.27602

[25] Lafforgue V., Une remarque sur les fonctions conditionnellement de type négatif, C. R. Acad. Sci., in press. | Zbl 1089.22005

[26] Lubotzky A., Zimmer R., Variants of Kazhdan's property for subgroups of semisimple groups, Israel J. Math. 66 (1989) 289-298. | MR 1017168 | Zbl 0706.22010

[27] Lubotzky A., Żuk A., On Property (τ), Forthcoming book, 2005.

[28] Margulis G., Finitely-additive invariant measures on Euclidean spaces, Ergodic Theory Dynam. Systems 2 (3-4) (1982) 383-396. | MR 721730 | Zbl 0532.28012

[29] Margulis G., Discrete Subgroups of Semisimple Lie Groups, Springer, Berlin, 1991. | MR 1090825 | Zbl 0732.22008

[30] Martin F., Reduced 1-cohomology of connected locally compact groups and applications, J. Lie Theory 16 (2006) 311-328. | MR 2197595 | Zbl 05056045

[31] Montgomery D., Zippin L., Topological Transformation Groups, Interscience, New York, 1955. | MR 73104 | Zbl 0068.01904

[32] Niblo G., Reeves L., Groups acting on CAT(0) cube complexes, Geom. Topology 1 (1997) 1-7. | MR 1432323 | Zbl 0887.20016

[33] Peterson J., Popa S., On the notion of relative property (T) for inclusions of von Neumann algebras, J. Funct. Anal. 219 (2005) 469-483. | MR 2109260 | Zbl 1066.46050

[34] Popa S., Strong rigidity of II 1 factors arising from malleable actions of w-rigid groups, II, math.OA/0407103, Invent. Math., in press. | MR 2231962 | Zbl 05051180

[35] Shalom Y., Bounded generation and Kazhdan's property (T), Publ. Math. Inst. Hautes Études Sci. 90 (1999) 145-168. | Numdam | MR 1813225 | Zbl 0980.22017

[36] Shalom Y., Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T), Trans. Amer. Math. Soc. 351 (1999) 3387-3412. | MR 1615966 | Zbl 0932.22007

[37] Shalom Y., Rigidity of commensurators and irreducible lattices, Invent. Math. 141 (1) (2000) 1-54. | MR 1767270 | Zbl 0978.22010

[38] Tessera R., Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces, Preprint, 2006. | MR 2273664

[39] Valette A., Group pairs with property (T), from arithmetic lattices, Geom. Dedicata 112 (1) (2005) 183-196. | MR 2163898 | Zbl 1076.22012

[40] Wang S.P., On the Mautner phenomenon and groups with property (T), Amer. J. Math. 104 (6) (1982) 1191-1210. | MR 681733 | Zbl 0507.22011